# SDR ASAA2022102440768

- Difficulty date: October 24, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 66,686 hours, 33,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A75021
- Condition: Corroded
- Location: Bs 727b-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H TRANSITION HAS SPOTS OF CORROSION FROM STA 727B TO 847. GROUNDED - YES. REMOVED CORROSION LH TRANSITION PANEL AND INSTALLED NEW TRANSITION PANEL IAW B737-700 SRM 53-00-53-2R-6W=2 O=.040 R=0 L=20 D=.040.
